# SDR FDEA201303190604

- Difficulty date: March 19, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 RBL 6 FLOORBEAM HAS CORROSION.  REMOVED AND REPLACED IAW EA 757-  5315-08-E2035 REV.A
